Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Took viagra and had sexual intercourse. Noticed purple bruise on penis. Any advice?

User rating for this question
Very Good
Answered by

Geriatrics Specialist
Practicing since : 2012
Answered : 383 Questions
Question
I just took viagra (100 mg.) for the first time. Then I had sexual intercourse. Then I got a hand job to completion. Immediately afterwards I noticed a purplish bruise on my penis about midshaft. It's about 1 cm in diameter. It doesn't hurt when I press it. I washed it and it's not a XXXXXXX It's XXXXXXX Advice?
Posted Sat, 25 May 2013 in General Health
 
 
Answered by Dr. Surendiran Gaj 1 hour later
Hi there,
Thanks for writing to us,

It is normal to have bruise or redness over the shaft of penis (internally) after Viagra usage, since the erected penis stagnates blood circulating in the shaft in order to keep the penis erect.
The dosage you had, too normal for an individual varies from 50 to 100 mg.
The prolonged stagnation results in the bruise/redness which usually subsides after hours, since you would not have any pain, there is nothing to worry that you had any injuries.

In order to avoid such happening in future, reduce the dosage of (sildenafil )Viagra.
Avoid using tight condoms, do not use rough techniques while handling the penis for ejaculation.
Nothing to worry, if it subsides with in a day. If it continues to be there, and further symptoms erupts, advisable to go for an nearby physician to get examined.

Feel free to contact for further queries,
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor